# SDR EE4Y201706233820

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 52,488 hours, 22,403 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 32-33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 32-33, STRINGER 41R CORRODED.  REPAIRED IAW REPAIR INSTRUCTIONS.
